How to stop periods?
User rating for this question
my periods date is 9th.I had an important function on 8th and 9th,so wanted to postpone periods.I took primolut N today i.e. 6th,but my periods started immediately.I would like to know if i continue the tablet,will the periods stop.or what is a better way to stop immediately?
Posted Wed, 26 Feb 2014 in Women's Health
Answered by Dr. Aarti Abraham 27 minutes later
Brief Answer: EXPLAINED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. See, basically if your periods have started in full flow, it would not stop with Primolut N now. If there is only a light spotting, you can try to continue and take the medication for 2 days more. Take it three times a day for maximum effect. If you expected your period on the 9th, you should have started the drug well in advance, from the 3rd itself, and continued till you did not want to menstruate - that is more foolproof. Right now, there is no way to stop it immediately. How long do your periods last normally ? Try taking the Primolut N thrice a day, and take a chance - other than that there is no other medication. All the best. Please feel free to discuss further.
Follow-up: How to stop periods? 16 minutes later
my periods will last 5 days
Answered by Dr. Aarti Abraham 0 minute later
Brief Answer: EXPLAINED BELOW Detailed Answer: Then the only option is to try taking a high dosage of Primolut for 2 days more. Hopefully it will abate. Take care.
People also viewed
- Light brown stuff when i wipe
- Light brown spotting no period
- Logynon how to stop period
- I recently have unexplained bruising on my arms legs
- How to stop a persisting period
- How to stop fainting during period
- How to stop period immediately
- How to stop a period fast
- I put a cotton bud in my ear and it started bleeding
- I keep waking up with pins and needles in my left fore arm
- Brown spots on stomach lining
- Brown jelly like poo
- I peed some rubbery discharge
- Period only light spotting brown
- I need urinate alot and my stomach bloated and my lower bak hurts im tired wats wrong wit me